Zhang, Liehui and Wang, Yong and Tian, Junkang and Zhang, Liang (2011) A necessary and sufficient condition for existence and uniqueness of periodic solutions for a p-Laplacian Liénard equation. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (62). pp. 1-7. ISSN 1417-3875
|
Text
p800.pdf Download (132kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p800.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:34 |
Last Modified: | 21 Mar 2015 10:34 |
URI: | http://real.mtak.hu/id/eprint/23259 |
Actions (login required)
![]() |
Edit Item |